Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014 (2014), Article ID 659814, 9 pages
http://dx.doi.org/10.1155/2014/659814
Research Article

The Burkill-Cesari Integral on Spaces of Absolutely Continuous Games

1Dipartimento di Studi per l'Economia e l'Impresa, Università del Piemonte Orientale, Via Perrone 18, 28100 Novara, Italy
2Dipartimento di Matematica e Informatica, Università di Perugia, Via Vanvitelli 1, 06123 Perugia, Italy

Received 31 July 2013; Accepted 18 January 2014; Published 10 March 2014

Academic Editor: Jewgeni Dshalalow

Copyright © 2014 F. Centrone and A. Martellotti. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. J. Aumann and L. S. Shapley, Values of Non-Atomic Games, Princeton University Press, Princeton, NJ, USA, 1974. View at MathSciNet
  2. L. G. Epstein and M. Marinacci, “The core of large differentiable TU games,” Journal of Economic Theory, vol. 100, no. 2, pp. 235–273, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J.-F. Mertens, “Values and derivatives,” Mathematics of Operations Research, vol. 5, no. 4, pp. 523–552, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Montrucchio and P. Semeraro, “Refinement derivatives and values of games,” Mathematics of Operations Research, vol. 33, no. 1, pp. 97–118, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Hart and A. Mas-Colell, “Potential, value, and consistency,” Econometrica, vol. 57, no. 3, pp. 589–614, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Centrone and A. Martellotti, “A mesh-based notion of differential for TU games,” Journal of Mathematical Analysis and Applications, vol. 389, no. 2, pp. 1323–1343, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. P. Dubey, A. Neyman, and R. J. Weber, “Value theory without efficiency,” Mathematics of Operations Research, vol. 6, no. 1, pp. 122–128, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Hart and D. Monderer, “Potentials and weighted values of nonatomic games,” Mathematics of Operations Research, vol. 22, no. 3, pp. 619–630, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Monderer, “A Milnor condition for nonatomic Lipschitz games and its applications,” Mathematics of Operations Research, vol. 15, no. 4, pp. 714–723, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. Candeloro and A. Martellotti, “Geometric properties of the range of two-dimensional quasi-measures with respect to the Radon-Nikodym property,” Advances in Mathematics, vol. 93, no. 1, pp. 9–24, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Cesari, “Quasi-additive set functions and the concept of integral over a variety,” Transactions of the American Mathematical Society, vol. 102, pp. 94–113, 1962. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Ghizzetti and A. Ossicini, Polinomi Ortogonali e Problema dei Momenti, Istituto per le Applicazioni del Calcolo Mauro Picone, Rome, Italy, 1981. View at MathSciNet
  13. E. Kohlberg, “On non-atomic games: conditions for fμpNA,” International Journal of Game Theory, vol. 2, pp. 87–98, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Marinacci and L. Montrucchio, “Introduction to the mathematics of ambiguity,” in Uncertainty in Economic Theory, I. Gilboa, Ed., pp. 46–107, Routledge, New York, NY, USA, 2004. View at Google Scholar
  15. A. Martellotti, “Core equivalence theorem: countably many types of agents and commodities in L1(μ),” Decisions in Economics and Finance, vol. 30, no. 1, pp. 51–70, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. Tauman, “Value on a class of nondifferentiable market games,” International Journal of Game Theory, vol. 10, no. 3-4, pp. 155–162, 1981. View at Publisher · View at Google Scholar · View at MathSciNet